Prediction intervals for ARIMA models

Ralph D Snyder, J K Ord, Ann B Koehler

Research output: Contribution to journalArticleResearchpeer-review

8 Citations (Scopus)
Original languageEnglish
Pages (from-to)217 - 225
Number of pages9
JournalJournal of Business & Economic Statistics
Volume19
Issue number2
Publication statusPublished - 2001

Cite this

Snyder, R. D., Ord, J. K., & Koehler, A. B. (2001). Prediction intervals for ARIMA models. Journal of Business & Economic Statistics, 19(2), 217 - 225.
Snyder, Ralph D ; Ord, J K ; Koehler, Ann B. / Prediction intervals for ARIMA models. In: Journal of Business & Economic Statistics. 2001 ; Vol. 19, No. 2. pp. 217 - 225.
@article{5d7db39605f0499e8e2f2ecbdbb7222f,
title = "Prediction intervals for ARIMA models",
author = "Snyder, {Ralph D} and Ord, {J K} and Koehler, {Ann B}",
year = "2001",
language = "English",
volume = "19",
pages = "217 -- 225",
journal = "Journal of Business and Economic Statistics",
issn = "0735-0015",
publisher = "Taylor & Francis",
number = "2",

}

Snyder, RD, Ord, JK & Koehler, AB 2001, 'Prediction intervals for ARIMA models', Journal of Business & Economic Statistics, vol. 19, no. 2, pp. 217 - 225.

Prediction intervals for ARIMA models. / Snyder, Ralph D; Ord, J K; Koehler, Ann B.

In: Journal of Business & Economic Statistics, Vol. 19, No. 2, 2001, p. 217 - 225.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Prediction intervals for ARIMA models

AU - Snyder, Ralph D

AU - Ord, J K

AU - Koehler, Ann B

PY - 2001

Y1 - 2001

M3 - Article

VL - 19

SP - 217

EP - 225

JO - Journal of Business and Economic Statistics

JF - Journal of Business and Economic Statistics

SN - 0735-0015

IS - 2

ER -